# SDR ASAA2015070512336

- Difficulty date: July 5, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,070 hours, 7,513 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O AMBER SPEED LIMIT FAULT ON PFD, ILLUMINATED ALONG WITH MAXIMUM OPERATING SPEED BAR REMOVED, PITCH BAR ON FD FAILED WHEN THE SPEED LIMIT FAULT OCCURES.  FAULT FLASHED ON AND OFF FOR 5 MIN.  THEN RETURNED TO NORMAL.  FLT CONDITIONS IN CLIMB FROM 380-390. ACFT GROUNDED.  DFCS BITE SHOWS NO SMYD DATA SMYD 2 BITE SHOWS NO FAULTS AND TESTS OK REF FIM TASK 27-32 NR 801 DFCS AP TESTS OK REF FIM TASK 22-11, NR 801.
